Get your Health question answered in 3 easy steps

123 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why do I feel weak and tired after sex?

Answered by
Owl Image
Dr. Piyush Ostwal

Neurologist

Practicing since :2005

Answered : 349 Questions

Question
i feel weak n tired after sex............ as well from last some days not at all feeling hungry even after a good workout. and i got married soon means in the age of 16. now i m 18...
Sat, 29 Dec 2012 in General Health
 
 
Answered by Dr. Piyush Ostwal 9 minutes later
Hello,
Thanks for the query.
The symptom of of easy fatiguability (feeling of weakness n tiredness) can be due to a variety of reasons. The common one's are anemia (low hemoglobin), thyroid problems, heart problems, chest problems n few other diseases. Many of these can be detected by examination by doctor and simple tests. You need to be evaluated by a physician and he will advice tests depending on the examination findings.
Since you were married early and if there are many stresses going on in the family then that also could be the cause of these symptoms.
A general physician should be able to help you.
Hope that answers your query. If there are more queries, i will be happy to answer.
Good luck.
Above answer was peer-reviewed by
 
Follow-up: Why do I feel weak and tired after sex? 2 hours later
is it because of having sex in this age?
 
 
Answered by Dr. Piyush Ostwal 14 hours later
Hello,
I do not think that problem is because of having sex at this age. At 18 years one can enjoy a fully active sexual life.
Good luck.
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics ,  

Recent questions on Thyroid

doctor1 MD

I have been experiencing this type of hair loss for 9 months now. Blood tests for Iron deficiency and thyroid are normal. I have undergone treatment from a dermatologist which included monthly visits for Kenalog injections and use Clobetesal nightly. I did not have an appointment this month as the thought was it may be my last affected area. Now I have 5 bald patches ranging in size from a nickel to half-dollar. It is thought that it is due to emotional stress as my husband was diagnosed with terminal cancer last January and these spots started to appear the following March. My husband is undergoing chemo with little to not side effects and the treatment will add years to his life, so one would think I would no longer be stressed, I am grateful for that. I just don't know why these are still appearing and should I consider another method of treatment. I plan to schedule another appointment with my dermatologist and I am not sure what to ask for. Could you give me some alternative choices that I may be able to ask him about? I appreciate you being there. Thank you. Claudia Crowe

doctor1 MD

Hi, I am 34 years old and have 3 kids. Since my youngest, my 3 year old was born I have been losing hair. But recently it is too much and my hair is so thin now and brittle. I checked my thyroid and its 4.17. Is that too high or could it be a hormonal imbalance?

doctor1 MD

i have been on hbp meds for about 6 yrs. now i have been dealing w/ a hot nodule on my thyroid. they have treated w/ meds to shrink it then i had radioactive treatment. now on synthroid. went from hyper to border hypo to hyer (was in ER pulse rate 143). Now taking 10 mg of bystolic each morn, Just took my cuff 97/55 pr 97. Was at Dr today. I am at my wits end! any help.p.s. I have had excessive hair loss.Thank you

doctor1 MD

hi,i went through total thyroidectomy 3 months back.my heart is beating hard and i feel like i will have a heart attack..my tsh level is normal..i take 125 mg of thyroxine daily..also i am 20 years old..why is my heart beating like i will get a heart attack?

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...